# SDR SWAA2016033050428

- Difficulty date: March 10, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 69,285 hours, 55,633 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD AFT FLAP DELAMINATED FROM OTBD EDGE UPPER SKIN.  REPAIRED AFT FLAP IAW SRM.
